System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Applied Mathematics and Computation}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 11 ( spośród około 60616 )

Strona: 1[2] Następna
[1] Investigation of generalization ability of a trained stochastic kinetic model of neuron / Aleksandra Świetlicka, Krzysztof Kolanowski, Rafał Kapela, Mirosław Galicki, Andrzej Rybarczyk // Applied Mathematics and Computation .- 2017, s. 1--10, ISSN: 0096-3003, : bibliogr.rys.tab.wykr.summ. .- [in press]
Słowa kluczowe: Generalization ability, Gradient descent, Image processing, Kinetic model of neuron, Markov kinetic schemes, Noise reduction
Kod: CZR-JCR    BibTeX   (pkt: 40)    DOI: 10.1016/j.amc.2017.01.058         Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-21413] [data modyf: 29-05-2017 12:35]

[2] Reynolds number effects in the flow of an electrorheological fluid of a Casson type between fixed surfaces of revolution / Anna Walicka, Jarosław Falicki // Applied Mathematics and Computation .- 2015, Vol. 250, s. 636--649, ISSN: 0096-3003, : bibliogr.rys.tab.wykr.summ.
Słowa kluczowe: Casson ER fluid, Fixed surfaces of revolution, Inertia effects, Pressurized flow
Kod: CZR-JCR    BibTeX   (pkt: 40)    DOI: 10.1016/j.amc.2014.10.112         Cytowania wg Scopus: 6 [10-12-2018]
[AWCZ-18604] [data modyf: 24-08-2015 13:18]

[3] Parametrized means and limit properties of their Gaussian iterations / Justyna Jarczyk // Applied Mathematics and Computation .- 2015, Vol. 261, s. 81--89, ISSN: 0096-3003, : bibliogr.summ.
Słowa kluczowe: Elliptic integrals, Gauss composition, convergence of successive iterates, invariance, mean, parametrized mean
Kod: CZR-JCR    BibTeX   (pkt: 40)    DOI: 10.1016/j.amc.2015.03.085         Cytowania wg Scopus: 1 [10-12-2018]
[AWCZ-19146] [data modyf: 08-07-2015 11:58]

[4] Corrigendum to "Pointwise analog of the Jackson approximation theorem" / Włodzimierz Łenski // Applied Mathematics and Computation .- 2014, Vol. 244, s. 998--999, ISSN: 0096-3003, : bibliogr.summ.
Słowa kluczowe: Best approximation, Pointwise approximation
Kod: CZR-JCR-0    BibTeX   (pkt: 0)    DOI: 10.1016/j.amc.2014.07.094         Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-18585] [data modyf: 21-08-2015 09:31]

[5] Approximation schemes for fuzzy stochastic integral equations / Marek Malinowski // Applied Mathematics and Computation .- 2013, Vol. 219, no. 24, s. 11278-11290, ISSN: 0096-3003, : bibliogr.summ.
Słowa kluczowe: approximate solution, fuzzy stochastic integral equation, fuzzy stochastic trajectory integral, stochastic fuzzy differential equation, uncertainty
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.1016/j.amc.2013.05.040         Cytowania wg Scopus: 30 [10-12-2018]
[AWCZ-17776] [data modyf: 20-08-2015 12:21]

[6] Pearson's random walk approach to evaluating interference generated by a group of converters / Jacek Bojarski, Robert Smoleński, Adam Kempski, Piotr Leżyński // Applied Mathematics and Computation .- 2013, Vol. 219, no. 12, s. 6437--6444, ISSN: 0096-3003, : bibliogr.rys.wykr.summ.
Słowa kluczowe: Pearson's random walk, converters, electromagnetic compatibility, interference
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.1016/j.amc.2012.12.088         Cytowania wg Scopus: 9 [10-12-2018]
[AWCZ-17060] [data modyf: 16-11-2015 21:29]

[7] On set differential equations in Banach spaces - a second type Hukuhara differentiability approach / Marek Malinowski // Applied Mathematics and Computation .- 2012, Vol. 219, no 1, s. 289--305, ISSN: 0096-3003, : bibliogr.wykr.summ.
Słowa kluczowe: Comparison principle, Existence and uniqueness theorem, Global solution, Local solution, Second type Hukuhara derivative, Set differential equation in Banach space
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.1016/j.amc.2012.06.019         Cytowania wg Scopus: 27 [10-12-2018]
[AWCZ-16588] [data modyf: 28-11-2012 12:22]

[8] Computer assisted solution of an equality problem of mean values / Judita Dascăl, Justyna Jarczyk // Applied Mathematics and Computation .- 2012, Vol. 219, no 2, s. 475--481, ISSN: 0096-3003, : bibliogr.summ.
Słowa kluczowe: Conjugate mean, Functional equation, Mean, Quasi-arithmetic mean
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.1016/j.amc.2012.06.018         Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-16606] [data modyf: 28-11-2012 12:22]

[9] Second type Hukuhara differentiable solutions to the delay set-valued differential equations / Marek Malinowski // Applied Mathematics and Computation .- 2012, Vol. 218, no 18, s. 9427--9437, ISSN: 0096-3003, : bibliogr.wykr.summ.
Słowa kluczowe: Existence and uniqueness of solution, Hukuhara difference, Second type Hukuhara derivative, Set differential equation, Set differential equation with delay, Set-valued mapping
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.1016/j.amc.2012.03.027         Cytowania wg Scopus: 30 [10-12-2018]
[AWCZ-16587] [data modyf: 28-11-2012 12:22]

[10] Anote on blow-up solutions to some nonlinear Volterra integral equations / Tomasz Małolepszy, Maciej Niedziela // Applied Mathematics and Computation .- 2011, Vol. 218, no 11, s. 6401--6406, ISSN: 0096-3003, : bibliogr.summ.
Słowa kluczowe: blow-up solution, existence of nontrivial solution, nonlinear Volterra integral equation
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.1016/j.amc.2011.12.009         Cytowania wg Scopus: 1 [10-12-2018]
[AWCZ-16259] [data modyf: 28-11-2012 12:22]

Strona: 1[2] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski